# SDR 2007UALA01641

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 55,583 hours, 20,833 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Rt Offwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFFWING ESCAPE SLIDE DOOR LOOSE ON AFT END WHEN CLOSED AND LATCHED.  [06-20-07]  SHIMMED EMERGENCY ESCAPE SLIDE DOOR TO FIT TIGHT. CHECKED FIT AND FAIR WITH FUSE AND FOUND OK.
